# SDR AALA201706049001

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 48,360 hours, 20,038 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A1201
- Part serial: 841
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED. NOSE GEAR FAIL TO RETRACT ON GO AROUND WITH GEAR HANDLE UP.  RED ON FWD PANEL - NO LIGHTS ON OH PANEL. THE FLIGHT DECLARED AN EMERGENCY, PROCEEDED WITH GO AROUND, AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NLG LOCK ACTUATOR IAW AMM 32-33-21. (SEE ALSO SDR AALA20170601008)
